# SDR CA961018028

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Pt Blade
- Part number: 310410401
- Condition: Fractured
- Location: 2nd Stage
- Part time: 14,861 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOMACHINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED 2ND STAGE PT BLADE DAMAGE.  DISASSEMBLY FOUND THE CAUSE OF THE PT BLADE DAMAGE ON THE TURBOMACHINE WAS A FRACTURE OF ONE, 2ND STAGE PT BLADE HALF WAY DO WN THE AIRFOIL AND THE RESULTING LOSS OF HALF OF THE AIRFOIL.
